# SDR CALA2023060701787

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 74,516 hours, 31,034 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: A319A320NLG
- Part serial: 4929
- Condition: Unknown
- Location: Nlg
- Part time: 1,683 hours, 825 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO BELOW  40 KNOTSAIRCRAFT PULLING HARD TO THE RIGHT AS POWERRE ACHED TAKEOFF SETTING UPON ARRIVAL, RAN BSCU 1 AND 2 TEST FOR LRU WIRING AND BSCU TEST. NO FAULTS DETECTED. SEE ATTACHED PICS, REF AMM 32-46-00-740-001-A DEBRIEFED CREW UPON ARRIVAL, AT 40 KNOTS WITH THROTTLES SYNCED PERFORMED PART 2 OF BSCU TEST AS WELL, NO FAULTS FOR BRAKE TEST BRAKING PIC ADDED,  NO FAULTS AT 50, CREW NOTICED AIRCRAFT PULLING TO THE RIGHT, HAD TO INPUT LEFT RUDDER TO COMPENSATE, NOSE WHEELS WERE NOTICED TO HAVE SHIMMY AS WELL AT THE SAME TIME. BRAKE TEMPS WERE NORMAL. HENCE, REMOVED AND REPLACED 1&2 NOSE WHEEL ASSY PER TOMC.
